# SDR DALA2014121006492

- Difficulty date: October 18, 2012
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 82,511 hours, 11,820 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE, NR 1 ENGINE NOSE COWL DENT AT 3 O`CLOCK POSITION.  INSPECTED IAW SRM 54-13-01, PG 104.  TIME LIMITED REPAIR IAW PS 900-5-1, NR 04.
